# SDR MWEA97044

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Worn
- Location: Bs 888
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 2 SEAT TRACK WORN BEYOND LIMITS AT STA 888.  MAINTENANCE INSTALLED SPLICE REPAIR AT STA 888 IAW SRM 53-05 FIG 4A.
